# SDR EY2R9600286

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Propeller: Hartzl HCA2V*
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: 31A
- Condition: Corroded
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY CLAMP IS CORRODED
